MathSciNet Relay Station
MathSciNet bibliographic data
MR2309148 (2009b:22020) 22E50 (22E35)
Waldspurger, J.-L. Le groupe ${\bf GL}\sb N$ tordu, sur un corps $p$-adique. II. (French) [The twisted group ${\bf GL}\sb N$ over a $p$-adic field. II] Duke Math. J. 137 (2007), no. 2, 235–336.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement